Kansas, 2007Ice Storm in Kansas, December 10 to 11, 2007
December 10 to 11, 2007 · NWS ICT · 16 events in 16 counties and zones
A devastating freezing rain event unfolded across parts of Southern and Central Kansas from December 10th through the 11th. At the same time an Arctic air mass was moving south into the Central Plains, a mid and upper level storm system was spinning in the Four Corners area.
Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $147 million
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A devastating freezing rain event unfolded across parts of Southern and Central Kansas from December 10th through the 11th. At the same time an Arctic air mass was moving south into the Central Plains, a mid and upper level storm system was spinning in the Four Corners area. This storm system allowed for very warm and very moist conditions to override the Arctic air. The result was a very large swath of freezing rain that in some areas approached two inches thick. The weight of the ice encrusting everything, which adds nearly 2 tons of weight to a typical line span, resulted in thousands of downed power poles and tens of thousands of downed power lines. This naturally resulted in tens of thousands of Central and Southern Kansas residents losing power, some for more than a week. Some estimates place the number without power at one point was nearly 200 thousand across the state. An unknown number of trees were damaged or destroyed in the ice storm with some cities reporting more 80 percent of trees sustaining some form of damage. Damage to just the electric infrastructure will likely top $100 million. Damage to trees could add millions more to the final tally.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Dec 10, 6:12 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 10, 6:12 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CST MON DEC 10 2007
.AVIATION...
FOR 00Z TAFS...AVIATION CONCERNS REMAIN LIFR CIGS AND FREEZING RAIN.
CONFIDENCE IS HIGH THAT LIFR CIGS AND FREEZING RAIN WILL IMPACT THE
ENTIRE AREA OVERNIGHT AND THROUGH TUESDAY MORNING. FIRST ROUND OF
SHOWERS AND STORMS ARE TRACKING NORTH ACROSS CENTRAL KANSAS. ANOTHER
ROUND OF FREEZING RAIN IS EXPECTED TO MOVE OUT OF WEST TX AND INTO
THE AREA AROUND MIDNIGHT. SURFACE TEMPERATURES ARE EXPECTED TO
REMAIN FAIRLY STEADY BETWEEN 30 AND 32 DEGREES AREAWIDE.
LAWSON
&&
.PREV DISCUSSION... /ISSUED 312 PM CST MON DEC 10 2007/
DISCUSSION...
THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE SURFACE
TEMPERATURES WHICH WILL PLAY A BIG ROLE ON ICE ACCUMULATIONS DURING
THE NEXT 24 TO 36 HOURS.
TONIGHT:
LATEST SURFACE ANALYSIS WAS SHOWING TEMPERATURES AT OR BELOW
FREEZING ACROSS THE ENTIRE FORECAST AREA. MODELS ARE CURRENTLY NOT
HANDLING THE BOUNDARY LAYER MOISTURE ACROSS THE AREA AHEAD OF THE
PRECIPITATION. AS A RESULT...THEY ARE NOT HANDLING THE SURFACE
TEMPERATURES. TEMPERATURES HAVE BEEN SLOWLY WARMING ACROSS THE AREA
THIS AFTERNOON...BUT ONCE THE PRECIPITATION MOVES ACROSS WE COULD
SEE A LITTLE BIT OF LATENT HEAT AFFECTS FROM THE WARMER RAINFALL
ALOFT...BUT WE WILL ALSO SEE TEMPERATURES FALL TO THEIR WET BULB.
EVEN IF IT DOES WARM THE SURFACE TEMPERATURES A LITTLE IT MAY NOT
POSE AS MANY PROBLEMS WITH ICE ACCUMULATION ON THE ROADS IN SOUTH
CENTRAL KANSAS...BUT ICE ACCUMULATION WILL BECOME A BIG PROBLEM ON
THE TREES. ON THE OTHER HAND...CENTRAL KANSAS MAY SEE A BIT MORE ICE
ACCUMULATION ON THE ROADS DUE TO COOLER TEMPERATURES.
MEANWHILE...EXTREME SOUTHEAST KANSAS MAY SEE TEMPERATURES CLIMB
ABOVE FREEZING...BUT THERE IS STILL SOME POTENTIAL FOR ICING ON THE
TREES. AS A RESULT...WE ARE KEEPING THE ICE STORM WARNINGS AND
WINTER WARNINGS IN EFFECT FOR THE ENTIRE AREA.
LATEST WATER VAPOR LOOP IS SHOWING PLENTY OF TROPICAL MOISTURE
MOVING INTO THE AREA. THE MODELS ARE SHOWING STRONG ISENTROPIC
ASCENT BETWEEN 295-300K TAKING PLACE ACROSS THE CENTRAL AND SOUTH
CENTRAL KANSAS TONIGHT WITH EVEN SOME DECENT ELEVATED INSTABILITY
WITH 850MB CAPES UP TO 500 J/KG. AS A RESULT...ISOLATED THUNDER IS
POSSIBLE. THERE IS EVEN SOME FRONTOGENETICAL FORCING BETWEEN
700-600MB EXTENDING FROM HUTCHINSON TO MARION WHICH WILL FAVOR SOME
HIGHER ICE ACCUMULATIONS. ALTHOUGH...IT LOOKS LIKE A SIGNIFICANT ICE
EVENT ACROSS THE MAJORITY OF THE AREA WITH ICE ACCUMULATION AMOUNTS
BETWEEN 0.5 AND 1 INCH TONIGHT. CONFIDENCE IS FAIRLY HIGH WITH THIS
POSSIBILITY EVEN IF IT DOES ACCUMULATE ON THE TREES AND POWER
LINES.
TUESDAY:
THE MODELS ARE SHOWING THE BULK OF THE ISENTROPIC LIFT SHIFTING INTO
SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE MORNING. WE STILL
COULD SEE SOME SIGNIFICANT ICING DURING THIS TIMEFRAME AS WELL.
CENTRAL KANSAS SHOULD START SEEING THINGS DIMINISH WITH SOME SLEET
POSSIBLE AS COLDER AIR STARTS MOVING IN ALOFT. STILL COULD SEE SOME
ICE ACCUMULATION ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS UP TO ONE
HALF INCH WITH TOTAL ICE ACCUMULATION AMOUNTS RANGING FROM 1 TO 1.5
INCHES.
TUESDAY NIGHT-WEDNESDAY NIGHT:
THINGS SHOULD BEGIN DIMINISH ACROSS THE ENTIRE AREA AS THE LOW LEVEL
FLOW BEGINS TO VEER OUT AND CAUSES THE MOISTURE TO SHIFT EASTWARD.
WE WILL STILL HAVE TO CONTEND WITH THE UPPER LEVEL WAVE WHICH MAY
YIELD TO SOME ELEVATED MOISTURE WHICH COULD BRING MORE OF A MIXTURE
OF SLEET AND SNOW. HOWEVER...ICE ACCUMULATION AMOUNTS WILL BE MUCH
LESS DURING THIS TIMEFRAME (TENTH OF AN INCH OR LESS).
THURSDAY-MONDAY:
THERE IS STILL QUITE A BIT OF UNCERTAINTY DURING THIS
TIMEFRAME...BUT THE MODELS ARE TRENDING TOWARDS DEEPENING THE UPPER
LEVEL TROF ACROSS THE PLAINS THURSDAY NIGHT AND FRIDAY. THIS SYSTEM
COULD ALSO BRING UP MORE MOISTURE INTO THE AREA. AT THIS TIME... IT
LOOKS MORE FAVORABLE FOR SNOW...BUT THIS OBVIOUSLY COULD CHANGE WITH
TIME.
COX
AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU
MAIN CONCERNS ARE FREEZING PRECIPITATION AND IFR CIGS. ISENTROPIC
LIFT WILL STRENGTHEN MID-LATE PM IN SOUTHERN KS WHICH SHOULD ALLOW
PRECIPITATION TO ADVANCE NWD INTO OUR SOUTHERN TAF SITES. LIFT
BECOMES WIDESPREAD AREAWIDE 00Z-06Z SO FREEZING PRECIPITATION
SHOULD BECOME WIDESPREAD AS WELL. MODERATE FREEZING RAIN IS LIKELY
AT TIMES TONIGHT WITH SLEET POSSIBLY MIXING IN ACROSS CENTRAL KS
(RSL/SLN) TUES AM. LIFR CONDITIONS EXPECTED LATE TONIGHT INTO TUES
AM.
JMC
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 30 33 23 33 / 100 100 30 10
HUTCHINSON 28 31 20 31 / 100 100 20 10
NEWTON 29 32 22 32 / 100 100 30 10
ELDORADO 31 33 24 33 / 100 100 30 10
WINFIELD-KWLD 31 34 26 34 / 100 100 40 10
RUSSELL 27 29 16 29 / 100 80 20 10
GREAT BEND 27 30 17 30 / 100 90 20 0
SALINA 27 30 18 29 / 100 90 20 10
MCPHERSON 28 31 20 31 / 100 100 20 10
COFFEYVILLE 32 36 28 37 / 100 100 50 30
CHANUTE 31 34 26 34 / 100 100 50 30
IOLA 30 33 25 34 / 100 100 50 30
PARSONS-KPPF 31 35 27 35 / 100 100 50 30
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
ICE STORM WARNING UNTIL MIDNIGHT CST TUESDAY NIGHT FOR
KSZ067>072-082-083-091>096-098>100.
WINTER STORM WARNING UNTIL MIDNIGHT CST TUESDAY NIGHT FOR KSZ032-
033-047-048.
ICE STORM WARNING UNTIL MIDNIGHT CST TUESDAY NIGHT FOR
KSZ049>053.
&&
Hazardous weather outlook, Dec 10, 4:35 PM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
435 PM CST MON DEC 10 2007
KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
435 PM CST MON DEC 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.
.DAY ONE...TONIGHT
A SIGNIFICANT WINTER WEATHER SYSTEM WILL CONTINUE TO MOVE INTO THE
AREA TONIGHT. FREEZING RAIN COULD LEAD TO MAJOR ACCUMULATIONS OF
ICE...RANGING FROM ONE HALF TO ONE AND ONE HALF INCHES. SEE THE
LATEST WINTER WEATHER WARNINGS FOR ADDITIONAL DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A MAJOR WINTER STORM WILL BE ON GOING ON TUESDAY WITH FREEZING
RAIN...SLEET AND LIGHT SNOW POSSIBLE THROUGH LATE TUESDAY NIGHT. SEE
THE LATEST WINTER WEATHER WARNING TO ADDITIONAL DETAILS.
SOME LIGHT FREEZING RAIN OR LIGHT SNOW COULD LINGER INTO WEDNESDAY
MORNING IN SOUTHEAST KANSAS. LITTLE ADDITIONAL ICE AND SNOW
ACCUMULATIONS ARE EXPECTED.
THERE IS A SLIGHT CHANCE OF SNOW ACROSS CENTRAL AND SOUTHEAST KANSAS
FRIDAY THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
COX/JMC/BDK
In the hours before
Local storm report, Dec 10, 6:57 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CST MON DEC 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FREEZING RAIN 3 NNW WEST WICHITA 37.72N 97.48W
12/10/2007 E0.10 INCH SEDGWICK KS TRAINED SPOTTER
ONE TENTH OF AN INCH ACCUMULATION ON TREES.
0657 PM FREEZING RAIN ELLSWORTH 38.74N 98.23W
12/10/2007 E0.08 INCH ELLSWORTH KS TRAINED SPOTTER
ONE EIGTH OF AN INCH ICE ACCUMULATION. STARTING TO FREEZE
ON ROADS.
&&
CWHLocal storm report, Dec 10, 7:33 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CST MON DEC 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FREEZING RAIN ARKANSAS CITY 37.07N 97.04W
12/10/2007 E0.20 INCH COWLEY KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AROUND TWO TENTHS OF AN INCH OF
ICE WITH STREETS BECOMING SLICK.
0730 PM FREEZING RAIN ATLANTA 37.44N 96.77W
12/10/2007 E0.00 INCH COWLEY KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTING TREES ARE STARTING TO GET
INTO POWER LINES NEAR ATLANTA WITH SOME ARCING TAKING
PLACE.
&&
RBLIce Storm, McPherson
- When
- December 10, 8:10 PM CST to December 11, 2:19 PM CST
- Where
- McPherson forecast zone
- Property damage
- $9.8 million
- Reported by
- Trained Spotter
- Coordinates
- 38.392, -97.648 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across McPherson County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Russell
- When
- December 10, 8:20 PM CST to December 11, 11:00 AM CST
- Where
- Russell forecast zone
- Property damage
- $9.8 million
- Reported by
- Trained Spotter
- Coordinates
- 38.915, -98.762 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Russell County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Lincoln
- When
- December 10, 8:20 PM CST to December 11, 11:00 AM CST
- Where
- Lincoln forecast zone
- Property damage
- $9.8 million
- Reported by
- Trained Spotter
- Coordinates
- 39.045, -98.208 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Lincoln County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Ellsworth
- When
- December 10, 8:24 PM CST to December 11, 11:00 AM CST
- Where
- Ellsworth forecast zone
- Property damage
- $9.8 million
- Reported by
- Trained Spotter
- Coordinates
- 38.697, -98.205 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Ellsworth County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Barton
- When
- December 10, 8:27 PM CST to December 11, 11:00 AM CST
- Where
- Barton forecast zone
- Property damage
- $9.8 million
- Reported by
- Trained Spotter
- Coordinates
- 38.479, -98.756 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Barton County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown. The Great Bend Tribune contributed to this report.
Ice Storm, Kingman
- When
- December 10, 8:32 PM CST to December 11, 2:19 PM CST
- Where
- Kingman forecast zone
- Property damage
- $15 million
- Reported by
- Law Enforcement
- Coordinates
- 37.559, -98.136 (the zone’s center; the record gives no point)
Roughly one inch of ice encrusted Kingman County during the ice storm which resulted in approximately 1000 downed power poles and power lines down throughout the county. Damage to the electrical infrastructure is estimated at around $15 million. There was also widespread damage to trees but the cost of the damage is unknown. The Kingman Leader-Courier contributed to this report.
Ice Storm, Rice
- When
- December 10, 8:33 PM CST to December 11, 2:19 PM CST
- Where
- Rice forecast zone
- Property damage
- $6.4 million
- Reported by
- Law Enforcement
- Coordinates
- 38.347, -98.201 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Rice County during the ice storm. This resulted in approximately 300 downed power poles and 1200 downed lines. Damage to the electrical infrastructure is estimated at $6.4 million. There was also widespread damage to trees but the cost of the damage is unknown. The Lyons News Contributed to this report.
Ice Storm, Marion
- When
- December 10, 8:38 PM CST to December 11, 2:19 PM CST
- Where
- Marion forecast zone
- Property damage
- $18 million
- Reported by
- Trained Spotter
- Coordinates
- 38.359, -97.097 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Marion County during the ice storm. This resulted in approximately 800 downed power poles and 4300 downed lines. Damage to the electrical infrastructure is estimated at $18.2 million. There was also widespread damage to trees but the cost of the damage is unknown. The Peabody Gazette-Bulletin contributed to this report.
Ice Storm, Chase
- When
- December 10, 8:43 PM CST to December 11, 2:19 PM CST
- Where
- Chase forecast zone
- Property damage
- $1.9 million
- Reported by
- Law Enforcement
- Coordinates
- 38.302, -96.594 (the zone’s center; the record gives no point)
One to one and a half inches of ice accumulated across Chase County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Saline
- When
- December 10, 9:00 PM CST to December 11, 2:19 PM CST
- Where
- Saline forecast zone
- Property damage
- $9.8 million
- Reported by
- Law Enforcement
- Coordinates
- 38.784, -97.650 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Saline County during the ice storm. This resulted in approximately 500 downed power poles and 2000 downed lines. Damage to the electrical infrastructure is estimated at $9.8 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Reno
- When
- December 10, 10:54 PM CST to December 11, 2:19 PM CST
- Where
- Reno forecast zone
- Property damage
- $38 million
- Reported by
- Trained Spotter
- Coordinates
- 37.953, -98.086 (the zone’s center; the record gives no point)
One to two inches of ice accumulated across Reno County during the ice storm. This resulted in approximately 2000 downed power poles and 7900 downed lines. Damage to the electrical infrastructure is estimated at $37.5 million. There was also widespread damage to trees but the cost of the damage is unknown. The Hutchinson News contributed to this report.
Ice Storm, Harvey
- When
- December 10, 11:00 PM CST to December 11, 2:19 PM CST
- Where
- Harvey forecast zone
- Property damage
- $3.7 million
- Reported by
- Law Enforcement
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
A half to one inch of ice accumulated across Harvey County during the ice storm. This resulted in approximately 250 downed power poles and 500 downed lines. Damage to the electrical infrastructure is estimated at $3.7 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Butler
- When
- December 11, 1:00 AM CST to 2:19 PM CST
- Where
- Butler forecast zone
- Property damage
- $1.9 million
- Reported by
- COOP Observer
- Coordinates
- 37.781, -96.839 (the zone’s center; the record gives no point)
One to one and half inches of ice accumulated across mainly northern Butler County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. There was also widespread damage to trees but the cost of the damage is unknown.
Ice Storm, Sedgwick
- When
- December 11, 1:00 AM CST to 2:19 PM CST
- Where
- Sedgwick forecast zone
- Property damage
- $1.9 million
- Reported by
- Law Enforcement
- Coordinates
- 37.685, -97.461 (the zone’s center; the record gives no point)
A half to one inch of ice accumulated across northern Sedgwick County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. The city of Wichita was spared the full brunt of the storm as temperatures hovered around 32 degrees all night. Several hundred to several thousand people lost power in the city though.
Ice Storm, Cowley
- When
- December 11, 4:30 AM CST to 2:19 PM CST
- Where
- Cowley forecast zone
- Property damage
- $200,000
- Reported by
- Newspaper
- Coordinates
- 37.238, -96.837 (the zone’s center; the record gives no point)
A quarter to a half inch of ice accumulated across parts of Cowley County during the ice storm. This resulted in several tree limbs falling onto power lines knocking power out to 1,400 Arkansas City residences and businesses for several hours. Damage is estimated at several hundred thousand dollars. The Arkansas City Traveler contributed to this report.
Ice Storm, Greenwood
- When
- December 11, 8:57 AM CST to 2:19 PM CST
- Where
- Greenwood forecast zone
- Property damage
- $1.9 million
- Reported by
- Law Enforcement
- Coordinates
- 37.878, -96.233 (the zone’s center; the record gives no point)
One to one and a half inches of ice accumulated across mainly northern Greenwood County during the ice storm. This resulted in approximately 100 downed power poles and 400 downed lines. Damage to the electrical infrastructure is estimated at $1.9 million. There was also widespread damage to trees but the cost of the damage is unknown.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Storm in Iowa, December 10 to 11, 20071 death · $200,000 · 20 events
- Flooding in West Virginia, December 10, 20071 death · $35,000 · 2 events
- Dense Fog in Georgia, December 10, 20071 death · 1 event
- Ice Storm in Iowa, December 10 to 11, 2007$3.1 million · 32 events
- Ice Storm in Nebraska, December 10 to 11, 2007$3.1 million · 16 events
- Winter Storm and Winter Weather in Nebraska, December 10 to 11, 2007$1.3 million · 24 events
- Winter Storm in Kansas, December 10 to 11, 2007$1.9 million · 6 events
- Flash Flooding and Debris Flows in Puerto Rico, December 10 to 12, 20073 injured · $83,000 · 46 events
- Ice Storm in Kansas, December 10 to 11, 2007$330,000 · 5 events
- Ice Storm in Illinois, December 10 to 11, 2007$50,000 · 13 events
- Ice Storm in Kansas, December 10 to 11, 20072 injured · 21 events
- Winter Storm and Heavy Snow in Colorado, December 10 to 11, 200719 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68568, 68554, 68555, 68558, 68556, 68575, 68567, 68569, 68570, 68566, 68571, 68572, 68573, 68576, 69902, 68574.